# SDR SWIA2019122747313

- Difficulty date: October 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: NDT REAR PRESS BULKHD FWD FACE PART 4/6 - COMPLY WITH TASK CARD 53-280-607 REAR PRESSURE BULKHEAD WEB FORWARD FACE.    NDT REAR PRESS BULKHD FWD FACE PART 4/6 - COMPLY WITH TASK CARD 53-280-607 REAR PRESSURE BULKHEAD WEB FORWARD FACE.  FOUND REAR PRESSURE BULKHEAD WEB 2 AREAS HAVE MULTIPLE INDICATIONS NOTED 1) BL0.0 WL132-126 50% FSH & 2) LBL9.50 WL74-75.5 70%FSH BOTH FAILED NDT INSPECTION NO OTHER INDICATIONS NOTED AT THIS TIME.
